# SDR UALA2011080304044

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,221 hours, 11,289 cycles
- Engine: Pwa PW4056
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Unknown
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TCAS HAS FAILED.  PERFORMED TCAS OPERATIONAL TEST PER MM.  TCAS OP'S TEST OKAY.
